# SDR SWIA202163339

- Difficulty date: September 30, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 45,058 hours, 39,328 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON WING CABLE CIRCUIT, PULLEY HARDWARE AT WS 148.019 IS CORRODED.   (C CHECK RO 12/28/2021)   INSTALLED NEW PULLEY HARDWARE ON LH AILERON WING CABLE CIRCUIT PULLEY AT WS 148.019 IAW CRJ 200 AMM 27-00-00-960-809
